# SDR AWXA9900022

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4582
- Condition: Failed
- Location: Nr 1
- Part time: 26,265 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, SMOKE BELLOWED FROM THE F/O C/B, THE NR 1 GEN FELL OFF LINE.  F/O PULLED THE C/B (GCU-1) WHERE THE SMOKE WAS COMING FROM, THEN SMOKE STOPPED.  REMOVED AND REPLACED NR 1 GCU AND NR 1 GENERATOR BREAKER, RAN ENG OPS CK GOOD PER BMM 24-21-41.
